Research ArticleOpen accessEvery word in the titleExistence of a Total Order in Every SetAbdelmadjid BoudaoudJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 16 Mar 2012 · 7,310 accessesView PDFCite
227 results for “Existence”
Set a search alertLiterature ReviewOpen accessIn the keywordsAdult Patients with Aphallia: Were they Fertile?Eni Maria Sisca et al.OnLine Journal of Biological Sciences, Vol. 22, Issue 2 · 25 May 2022 · 6,304 accessesView PDFCite
Research ArticleOpen accessIn the keywordsDynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,421 accessesView PDFCite
Research ArticleOpen accessIn the keywordsGeneralization of (0, 4) Lacunary Interpolation by Quantic SplineJwamer Karwan Hama Faraj, Ridha G. KaremJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,310 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAsymptotic Behavior for Solution of Reaction-Diffusion SystemsM. Yahi, K. SaoudiJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,845 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNumerical Solution For Frank-Kamenetskii And Activation Energy Parameters in Reactive-Diffusive Equation with Variable One-Exponential FactorO. K. Koriko, A. J. OmowayeJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,920 accessesView PDFCite
Research ArticleOpen accessIn the abstractDesign and Evaluation of a Technology/ICT Diffusion Method for Banks- Enterprise Architecture PerspectiveEhab Juma AdwanJournal of Computer Science, Vol. 21, Issue 6 · 28 Jun 2025 · 3,327 accessesView PDFCite
Research ArticleOpen accessIn the abstractFactors Associated with Death in Patients COVID-19 at the Epidemic Treatment Center of the Fann National University Hospital, DakarViviane Marie Pierre Cisse, Khardiata Diallo Mbaye, Ndèye Maguette Fall et al.American Journal of Infectious Diseases, Vol. 20, Issue 2 · 4 Nov 2024 · 4,257 accessesView PDFCite
Research ArticleOpen accessIn the abstractElliptic Weighted Problem with Indefinite Asymptotically Linear NonlinearityHanadi Zahed, Laila A. AlnaserJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 8 Feb 2021 · 7,112 accessesView PDFCite
Research ArticleOpen accessIn the abstractSensing the Hydrogeomorphology and Palaeohydrologic Features of Mars Planet with Inference from the Egyptian Desert: An Insight from Satellite ImagesMohamed YousifSpace Science International, Vol. 4, Issue 1 · 27 Apr 2020 · 13,200 accessesView PDFCite